Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jun 3, 2008, 6:52 PM CDT for Caldwell County, Carroll County, Livingston County, Missouri. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 3, 2008, 7:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Caldwell County, MO, Carroll County, MO, Livingston County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:00 PM CDT | HAIL 1 | Braymer, MO | PUBLIC CALLED IN A REPORT THAT OF 1 INCH HAIL IN BRAYMER, MO. |
| Jun 3, 7:10 PM CDT | FUNNEL CLOUD | 3 S Braymer, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1142 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 581 m²/s²
- 0-3 km storm-relative helicity
- 650 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KEAX 032352 TOREAX MOC025-033-117-040015- /O.NEW.KEAX.TO.W.0015.080603T2352Z-080604T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 652 PM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI SOUTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 715 PM CDT * AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR COWGILL...OR 12 MILES SOUTH OF HAMILTON... AND MOVING EAST AT 30 MPH. * THIS TORNADIC STORM WILL BE NEAR... BRAYMER BY 705 PM CDT. THE TOWN OF LUDLOW IS ALSO IN THE PATH OF THIS TORNADIC STORM. THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3973 9367 3956 9361 3953 9401 3960 9406 TIME...MOT...LOC 2352Z 253DEG 27KT 3958 9390 $$ 21
2 follow-up statements
000
WWUS53 KEAX 040000
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT TUE JUN 3 2008
MOC025-033-117-040015-
/O.CON.KEAX.TO.W.0015.000000T0000Z-080604T0015Z/
CARROLL MO-CALDWELL MO-LIVINGSTON MO-
700 PM CDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LIVINGSTON...
SOUTHEASTERN CALDWELL AND NORTHWESTERN CARROLL COUNTIES UNTIL 715 PM
CDT...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR COWGILL...OR 13 MILES SOUTHEAST OF HAMILTON...
MOVING EAST AT 25 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
BRAYMER BY 710 PM CDT.
THE TOWN OF LUDLOW IS ALSO IN THE PATH OF THIS TORNADO.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY
EVENING FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
LAT...LON 3956 9361 3954 9380 3955 9381 3954 9382
3954 9389 3954 9394 3962 9396 3973 9367
TIME...MOT...LOC 0000Z 258DEG 21KT 3958 9386
$$
21000
WWUS53 KEAX 040014
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT TUE JUN 3 2008
MOC025-033-117-040024-
/O.EXP.KEAX.TO.W.0015.000000T0000Z-080604T0015Z/
CARROLL MO-CALDWELL MO-LIVINGSTON MO-
714 PM CDT TUE JUN 3 2008
...THE TORNADO WARNING FOR SOUTHWESTERN LIVINGSTON...SOUTHEASTERN
CALDWELL AND NORTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 715 PM
CDT...
AT 712 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
LAT...LON 3956 9361 3954 9380 3955 9381 3954 9382
3954 9389 3954 9394 3962 9396 3973 9367
TIME...MOT...LOC 0014Z 258DEG 21KT 3960 9376
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:28 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 3, 6:28 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 628 PM CDT TUE JUN 3 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /421 PM CDT TUE JUN 3 2008/ SEVERE WEATHER CONCERNS DOMINATE THE IMMEDIATE CONCERNS. EARLY MORNING OUTFLOW BOUNDARY HAS BECOME DIFFUSE THIS AFTERNOON BUT THERE IS AN EAST-WEST BOUNDARY SHOWING UP ACROSS NORTHERN MO VIA SURFACE PRESSURE/ALTIMETER ANALYSIS AND SUPPORTED BY DIFFERENTIAL HEATING. CONGESTED CU FORMED AS EXPECTED ONCE WE HIT THE MID 80S BUT VERTICAL DEVELOPMENT IS STILL RETARDED BY PESKY CAP. EXPECT CONVECTION TO INITIATE BY 23Z WITH FAVORED AREA ASSOCIATED WITH THE MORE CONGESTED CU FROM EAST CENTRAL KS TO BETWEEN IRK AND MOBERLY. ONCE ACTIVITY STARTS IT WILL LIKELY GO FAST AND BECOME SEVERE. LOW LEVEL WIND SHEAR NOT AS FAVORABLE FOR TORNADIC DEVELOPMENT AS EARLIER THOUGHT SINCE SURFACE WINDS HAVE VEERED TO THE SOUTHWEST. BUT CANNOT RULE OUT ENTIRELY AS 0-6KM SHEAR STILL SUFFICIENT TO SUPPORT ROTATING STORMS AND BRIEF SPIN UPS POSSIBLE WITH STORM INTERACTION WITH PRE-EXISTING BOUNDARIES. OTHERWISE...CONVECTION SHOULD WEAKEN TOWARDS DAYBREAK WEDNESDAY WITH CONVECTION BECOMING MORE ELEVATED AS STRONG MID LEVEL WARMING PUSHES BACK TO THE NORTHEAST AND SHIFTS PRECIPITATION CHANCES TO THE MO/IA BORDER BY LATE MORNING. THIS WILL LEAVE THE BULK OF THE CWA UNDER A STRONG CAP WITH MAX TEMPERATURES NEARING 90F. THIS CAP WILL EFFECTIVELY INHIBIT CONVECTION OVER THE CWA UNTIL THURSDAY NIGHT WHEN THE CENTRAL PLAINS COLD FRONT FINALLY PUSHES SOUTHEAST. THURSDAY TEMPERATURES SHOULD BE SIMILAR TO WEDNESDAYS. MJ LONG RANGE (FRIDAY THROUGH MONDAY)... LATE THURSDAY NIGHT INTO FRIDAY AN UPPER LEVEL TROUGH WILL BE PROGRESSING OVER THE GREAT PLAINS AND INTO OUR AREA...POSSIBLY BRINGING WITH IT OUR NEXT CHANCE FOR ACTIVE WEATHER. LATER IN THE DAY FRIDAY...THE APPROACHING FRONTAL SYSTEM AT THE SURFACE WILL SERVE AS A LIFTING MECHANISM FOR ADDITIONAL CONVECTION. SURFACE TEMPERATURES ON FRIDAY WILL BE NEAR 80 F THROUGHOUT THE ENTIRE CWA...WHICH SHOULD HELP ENHANCE THE AVAILABLE ENERGY. THE EXACT TIMING OF THE SYSTEM IS THE MAIN ISSUE...AS IT WILL PLAY A LARGE ROLE IN WHEN AND WHERE THE CONVECTION ACTUALLY BEGINS. EARLY SATURDAY MORNING THERE MAY STILL BE SOME LINGERING PRECIPITATION ALONG THE SURFACE BOUNDARY...BUT ONCE THAT DISSIPATES IT SHOULD OTHERWISE BE AN UNSEASONABLY WARM REST OF THE WEEKEND. TEMPERATURES WILL BE QUITE A BIT ABOVE NORMAL...CLIMBING INTO THE UPPER 80S DUE TO THE PRESENCE OF A BUILDING UPPER LEVEL RIDGE. DECIDED TO RAISE THE POPS SUNDAY AFTERNOON AND EVENING IN OUR EXTREME NORTHERN COUNTIES TO ACCOUNT FOR THE LOW PRESSURE SYSTEM MOVING JUST TO THE NORTH OF OUR CWA. ON MONDAY THE WARM WEATHER CONTINUES WITH HIGHS APPROACHING 90 DEGREES SOUTH OF THE KANSAS CITY METROPOLITAN AREA. MJS && .AVIATION... FOR THE 00Z TAF WILL HAVE TEMPO GROUP OF THUNDER FOR THE FIRST TWO HOURS DURING THE PEAK TIME OF INSTABILITY WITH CURRENT CONVECTION. CURRENT DEVELOPMENT MAY MISS KMCI...BUT LOOKS ON TRACK FOR KMKC. FOR KSTJ...STORMS MAY MISS TO THE NORTH AND SOUTH OF THE AIRPORT...SO WILL NOT PUT ANY TEMPO GROUP IN THAT TAF. FOR THE LATE NIGHT...WILL NOT MENTION ANY THUNDER AT THIS POINT AS WE MAY CAP OFF AS WARM AIR ALOFT IN THE H85 TO H75 LAYER SURGES BACK INTO THE REGION. THIS WILL LIKELY KEEP THE AREA CAPPED THROUGH MUCH OF THE DAY...SO WILL NOT HAVE ANY THUNDER IN THROUGH 00Z. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 3, 1:10 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 110 PM CDT TUE JUN 3 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 110 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN EAST-WEST OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS IS BEGINNING TO WASH OUT FROM NEAR ST JOSEPH TO MOBERLY. IF THIS BOUNDARY FALLS APART ENTIRELY IT WILL MAKE IT MORE DIFFICULT TO FOCUS THE INITIAL THUNDERSTORM DEVELOPMENT. IN ADDITION A STRONG CAP OR LAYER OF PRONOUNCED WARMING AT MID LEVELS IS WORKING ITS WAY INTO EAST CENTRAL KS. NONETHELESS...STILL EXPECT SCATTERED THUNDERSTORMS TO FORM BY LATE AFTERNOON ACROSS NORTHERN MO AND EVOLVE INTO A CONVECTIVE COMPLEX. THE AREA OF STORMS SHOULD SAG SOUTHWARD WHILE INDIVIDUAL CELLS TRACK EAST WITH THE COMPLEX REACHING THE MISSOURI RIVER BY EARLY EVENING. MODERATE TO HIGH VALUES OF INSTABILITY PLUS DECENT 0-6KM SHEAR AND AN APPROACHING 700MB SHORTWAVE SHOULD BE SUFFICIENT TO SUPPORT STRONG TO SEVERE THUNDERSTORMS WITH A FEW ROTATING STORMS. PRIMARY SEVERE THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE IF AN MCS CAN FORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE NORTH AND WEST OF THE FORECAST AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE ACTIVITY MOVING INTO THE AREA OVERNIGHT INTO FRIDAY MORNING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH EXCESSIVE RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING MAINLY NORTH OF A PAOLA KANSAS TO BOONVILLE LINE...AND SOUTH OF THE MISSOURI RIVER FROM 9 PM TO 3 AM. ACTIVATION MAY ALSO BE NECESSARY OVER PORTIONS OF THE OUTLOOK AREA THURSDAY NIGHT AND FRIDAY MORNING.
In the hours before
Local storm report, Jun 3, 5:19 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG HARRISONVILLE 38.66N 94.35W
06/03/2008 CASS MO FIRE DEPT/RESCUE
SEVERAL TREES UP TO 15 INCHES IN DIAMETER WERE REPORTED
DOWN IN HARRISONVILLE.
&&
GAMISSpecial weather statement, Jun 3, 6:09 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 609 PM CDT TUE JUN 3 2008 KSZ104-105-032345- JOHNSON-WYANDOTTE- 609 PM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JOHNSON AND SOUTHEASTERN WYANDOTTE COUNTIES UNTIL 645 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BONNER SPRINGS...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... LAKE QUIVIRA BY 615 PM CDT. SHAWNEE AND MERRIAM BY 625 PM CDT. MISSION...COUNTRYSIDE AND FAIRWAY BY 630 PM CDT. WESTWOOD BY 635 PM CDT. THE TOWNS OF ZARAH...MONTICELLO...LAKE OF THE FOREST...HOLLIDAY... MUNCIE AND ROELAND PARK ARE ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Local storm report, Jun 3, 6:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL LENEXA 38.96N 94.79W
06/03/2008 E0.88 INCH JOHNSON KS TRAINED SPOTTER
NICKEL SIZED HAIL WAS REPORTED AT SHAWNEE MISSION PARKWAY
AND LACKMAN ROAD.
&&
GAMISLocal storm report, Jun 3, 6:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL MISSION 39.03N 94.66W
06/03/2008 E1.00 INCH JOHNSON KS TRAINED SPOTTER
AT JOHNSON AND LAMAR
&&
BAILEYLocal storm report, Jun 3, 6:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL MERRIAM 39.02N 94.69W
06/03/2008 E0.75 INCH JOHNSON KS TRAINED SPOTTER
67TH AND I-35
&&
BAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:34 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Jackson | 5 hr |
| Jun 3, 7:45 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| Jun 3, 8:16 AM CDT | Areal Flood Advisory | EAX | Putnam, Schuyler | 3 hr |
| Jun 3, 8:37 AM CDT | Flash Flood Warning | EAX | Putnam, Schuyler | 6 hr |
| Jun 3, 2:29 PM CDT | Areal Flood Warning | EAX | Putnam | 23 hr |
| Jun 3, 6:29 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 46 min |
| Jun 3, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 47 min |
| Jun 3, 6:48 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 5 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.